MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION PERCLOT; AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BASED

BAXTER HEALTHCARE CORPORATION PERCLOT; AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BASED
Model Number PCUS003
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D4: unique identifier (udi) #: the lot number (10) and subsequent expiration date (17) are unknown; therefore, the udi number only will contain the device identifier (01).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
The patient underwent an unspecified procedure wherein perclot was applied, and the patient experienced re-bleeding.The patient was transferred to the intensive care unit and a blood transfusion was administered.No further information was available at the time of this report.
 
Additional Manufacturer Narrative
Additional information: h6 and h11.H11: the device was not returned and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
PERCLOT
Common Device Name
AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BASED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ARTIVION - CRYOLIFE
1655 roberts blvd, nw
kennesaw GA 30144
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20861134
Report Number1416980-2024-07059
Device Sequence Number18299656
Product Code LMG
UDI-Device Identifier05413765891366
UDI-Public(01)05413765891366
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P210036
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPCUS003
Device Catalogue NumberPCUS003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2024
Supplement Date Received by Manufacturer01/21/2025
Initial Report FDA Received Date12/06/2024
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown